# SDR HEEA0016181

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23009626
- Condition: Corroded
- Location: Mating Surface
- Part time: 953 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.   DISASSEMBLY INSPECTION REVEALED:  PITTED BEYOND SERVICEABLE LIMITS ON CARBON SEAL MATING SURFACE.  INSTALLED A NEW CARBON SEAL.
